UNIGE document Scientific Article
previous document  unige:12768  next document
add to browser collection
Title

The Dirichlet series of [sigma][sigma]α (s+1) f (s+1) : on an error term associated with its coefficients

Authors
Balakrishnan, Ukath-Varyat
Published in Acta Arithmetica. 1996, vol. 75, no. 1, p. 39-69
Stable URL http://archive-ouverte.unige.ch/unige:12768
Full text
Article (Published version) (284 Kb) - public document Free access
Structures

166 hits

302 downloads

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :